# SDR DALA2023051904019

- Difficulty date: May 16, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N939DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38720
- Aircraft time: 27,661 hours, 14,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2770332) DURING INSPECTION FOUND AFT CARGO DOOR THRESHOLD WEB HAS CORROSION IN SEVERAL PLACES AT STA797-847 RBL27 WL160. REMOVED AND REPLACED AFT CARGO DOOR THRESHOLD WEB IAW B737 SRM 51-40-02, B737 SRM 51-40-05 AND BOEING DWG# 146A8123 STA 797-847 RBL 27 WL 160.
